MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001150170082

Медицинская библиотека · Der Nervenarzt · 2001

[Hypernatremia as a rare complication in change from lithium to valproate].

Berendes K, Glass W, Warmke C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

This paper is about a female patient who suffered from bipolar disorders for several decades. Due to a change in medication from lithium to valproic acid by infusion, the patient fell into a coma. Hypernatremia, which had developed unnoticed, was later discovered as the reason. This hypernatremia was due to renal diabetes insipidus stemming from the decades of lithium therapy, with accompanying polydipsia and polyuria, and also to the failure to give enough fluid to the somnolent patient.

Для цитирования: Berendes K, Glass W, Warmke C. [Hypernatremia as a rare complication in change from lithium to valproate].. Der Nervenarzt. 2001. DOI: 10.1007/s001150170082.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.